MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK HI-FLEX TIBIAL INSERT SZ 3 9MM; SEE H10

EXACTECH, INC. OPTETRAK HI-FLEX TIBIAL INSERT SZ 3 9MM; SEE H10
Model Number N/A
Medical Device Problem Codes Peeled/Delaminated (1454); Unstable (1667); Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Osteolysis (2377); Implant Pain (4561)
Date of Event 09/15/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a 66 yo female patient, initial right knee implanted on (b)(6) 2012, utilizing gps, underwent a revision procedure on (b)(6) 2023, approximately 11 years 4 months post the initial procedure 2017, lysis in the tibial implant was noted.In 2021 the patient experienced progressive pain in their right knee.The revision was performed in 2023.Delaminated polyethylene in the central pivot and broken patella poly was indicated.The patient was revised with a competitor¿s devices.No parts or pieces fell into patient wound site and there was no reported surgical delay/prolongation during the procedure.No x-rays were provided.The explanted devices are not available for return.The surgeon did not want to provide them.Device images were provided.No further information.
 
Additional Manufacturer Narrative
D2b: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer.D10: concomitants: (b)(6), 200-02-32 - rotula tres tetones 32mm.(b)(6), 244-03-03 - comp.Femoral asimetrico cementado hf ps nº3 drch.(b)(6), 200-04-32 - bandeja tib cementada aleta 3f/2.T additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
H3: the revision reported was likely the result of joint instability and uneven force distribution across the joint, which led to wear of the tibial insert.Fracture of the patella was also reported but the cause, extent, and order of events cannot be determined from the information provided.The revised component(s) was not returned for evaluation and no radiographs were provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were updated: corrected - h6 clinical code changed from 1994 pain to e2109 implant pain, medical device problem code 1454 peeled/delaminated changed to a051207 unstable, investigation findings codes 4243 and 3252 no longer apply, investigation conclusion code changed from 22 known inherent risk of device to d1501 cause linked to device but unable to trace more specifically.
 
Event or Problem Description
It was reported that a patient, underwent a revision procedure approximately 11 years 4 months post the initial procedure.Approximately 5 years after the initial surgery, lysis in the tibial implant was noted.Approximately 9 years after initial surgery, the patient experienced progressive pain in their right knee.Approximately 2 years after the pain in their right knee, the revision was performed.Delaminated polyethylene in the central pivot and broken patella poly was indicated.The patient was revised with a competitor¿s devices.No parts or pieces fell into patient wound site and there was no reported surgical delay/prolongation during the procedure.No x-rays were provided.The explanted devices are not available for return.The surgeon did not want to provide them.Device images were provided.No further information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2024-04903.The revision reported was likely the result of joint instability and uneven force distribution across the joint, which led to wear of the tibial insert.Fracture of the patella was also reported but the cause, extent, and order of events cannot be determined from the information provided.The revised component(s) was not returned for evaluation and no radiographs were provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
OPTETRAK HI-FLEX TIBIAL INSERT SZ 3 9MM
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
miguel sosa
2320 nw 66 court
gainesville, FL 32653
3523164164
MDR Report Key18789599
Report Number1038671-2024-00329
Device Sequence Number15407344
Product Code JWH
UDI-Device Identifier10885862063991
UDI-Public10885862063991
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/26/2020
Device Model NumberN/A
Device Catalogue Number244-23-09
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2024
Supplement Date Received by Manufacturer05/16/2024
12/03/2024
03/25/2025
Initial Report FDA Received Date02/27/2024
Supplement Report FDA Received Date05/30/2024
12/13/2024
03/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/26/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0019-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age67 YR
Patient SexFemale
Patient Weight66 KG